Shopping security
General Information
For the relief of persistent pain associated with osteoarthritis for up to 8 hours.
Ask your pharmacist about this product. Incorrect use could be harmful
Ingredients
Each tablet contains: Paracetamol 665mg
Free from lactose and other sugars, gluten, yeast, artificial colouring and preservatives.
Directions
Adults and children 12 – 17 years:
Swallow 2 tablets with water or other fluid, 3 times a day, every 6 – 8 hours as required. Swallow whole, do not crush or chew. Can be taken with or without food.
The 3 doses should be spaced equally throughout the day, with a maximum of 6 tablets in 24 hours.
Not recommended for children 11 years of age or younger.
Store below 30°C.
Do not use if foil is broken on first opening, or if the expiry date has already passed.
Warnings
Disclaimer
Ask your pharmacist about this product. Incorrect use could be harmful.
Do not use
• More frequently than every 6 hours, or more than the maximum number of tablets in 24 hours. If an overdose is taken or suspected, ring the Poisons Information Centre (Phone:13 11 26) or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage if left untreated
• Together with any other medicines containing paracetamol, except on the advice of your pharmacist or doctor
• Do not take this medicine for longer than a few days at a time (adults) or 48 hours (children 12-17 years), except on the advice of your doctor.
Keep to the recommended dose.
Pack size: 96 Tablets
Ships within 48 hours · Estimated delivery Oct 2 - Oct 7
US$40
Get nowSign up to your membership to get coupons up to
15%
Get nowOpportunity to enjoy order discount up to 15% off
Top-Converting Item to Boost Your Average Order